On the sum of two Lie algebras with finite-dimensional commutants

Authors

  • A. P. Petravchuk Kyiv Nat. Taras Shevchenko Univ., Ukraine

Abstract

We prove that an infinite-dimensional Lie algebra over an arbitrary field which is decomposable into the sum of two of its subalgebras with finite-dimensional commutants is almost solvable.

Published

25.08.1995

Issue

Section

Research articles

How to Cite

Petravchuk, A. P. “On the Sum of Two Lie Algebras With Finite-Dimensional Commutants”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 8, Aug. 1995, pp. 1089–1096, https://umj.imath.kiev.ua/index.php/umj/article/view/5505.